# SDR WX0A071517

- Difficulty date: February 17, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 593666751
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE'S ANTENNA INNER ATTACH DOUBLER AT FS 1212 TO FS 1231 IS MISSING FINGER DOUBLER AND DOES NOT GROUND LT AND RT LONGERON.  REMOVED EXISTING DOUBLER, FABRICATED NEW DOUBLER AND INSTALLED.
